Remote Access Proceedings of the American Mathematical Society Series B
Gold Open Access

Proceedings of the American Mathematical Society Series B

ISSN 2330-1511

Contents of Volume 4

All articles in this issue are openly accessible.

On the enumeration of interval graphs
Joyce C. Yang and Nicholas Pippenger.
Proc. Amer. Math. Soc. Ser. B 4 (2017), 1-3
Abstract, references and article information
Full-text PDF Open Access
View in AMS MathViewer New
The density of primes dividing a term in the Somos-5 sequence
Bryant Davis, Rebecca Kotsonis and Jeremy Rouse.
Proc. Amer. Math. Soc. Ser. B 4 (2017), 5-20
Abstract, references and article information
Full-text PDF Open Access
View in AMS MathViewer New
Loewy lengths of blocks with abelian defect groups
Charles W. Eaton and Michael Livesey.
Proc. Amer. Math. Soc. Ser. B 4 (2017), 21-30
Abstract, references and article information
Full-text PDF Open Access
View in AMS MathViewer New
Uniform asymptotic stability of time-varying damped harmonic oscillators
Kazuki Ishihara and Jitsuro Sugie.
Proc. Amer. Math. Soc. Ser. B 4 (2017), 31-46
Abstract, references and article information
Full-text PDF Open Access
View in AMS MathViewer New
Global existence for the minimal surface equation on $\mathbb {R}^{1,1}$
Willie Wai Yeung Wong.
Proc. Amer. Math. Soc. Ser. B 4 (2017), 47-52
Abstract, references and article information
Full-text PDF Open Access
View in AMS MathViewer New
Ordinary pseudorepresentations and modular forms
Preston Wake and Carl Wang-Erickson.
Proc. Amer. Math. Soc. Ser. B 4 (2017), 53-71
Abstract, references and article information
Full-text PDF Open Access
View in AMS MathViewer New